Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The single-valued extension property and spectral manifolds


Author: Shan Li Sun
Journal: Proc. Amer. Math. Soc. 118 (1993), 77-87
MSC: Primary 47A11; Secondary 47B40
DOI: https://doi.org/10.1090/S0002-9939-1993-1156474-0
MathSciNet review: 1156474
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss the relation between the single-valued extension property (that is, Dunford's property (A)) and spectral manifolds $ {X_T}(F)$ of a bounded linear operator. In particular, we prove that Dunford's property (C) implies the property (A). We also prove that if $ T \in B(X)$ has the property $ ({\beta ^{\ast}})$ introduced by Fong, then $ X_{{T^{\ast}}}^{\ast}(F) = {X_T}{(\mathbb{C}\backslash F)^ \bot }$ for every closed set $ F$ in the complex plane $ \mathbb{C}$.


References [Enhancements On Off] (What's this?)

  • [1] E. Bishop, A duality theorem for an arbitrary operator, Pacific J. Math. 9 (1959), 379-394. MR 0117562 (22:8339)
  • [2] N. Dunford and J. Schwartz, Linear operators, Part III, Wiley-Interscience, New York, 1971. MR 1009164 (90g:47001c)
  • [3] C. K. Fong, Decomposability into spectral manifolds and Bishop's property $ (\beta )$, Northeast. Math. J. 5 (1989), 391-394. MR 1053518 (92b:47049)
  • [4] St. Frunza, A duality theorem for decomposable operators, Rev. Roumaine Math. Pures Appl. 16 (1971), 1055-1058. MR 0301552 (46:710)
  • [5] A. L. Shields, Weighted shift operators and analytic function theory, Topics in Operator Theory, Math. Surveys Monographs, vol. 13, Amer. Math. Soc., Providence, RI, 1974. MR 0361899 (50:14341)
  • [6] S. L. Sun, Decomposability of weighted shift and hyponormal operators on Hilbert space, Chinese Ann. Math. Ser. A 5 (1984), 575-584. MR 794925 (86i:47045)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A11, 47B40

Retrieve articles in all journals with MSC: 47A11, 47B40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1156474-0
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society